# SDR A6WA2017060545037

- Difficulty date: June 2, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 35,214 hours, 33,288 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R14002
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP LOWER INBD SKIN SURFACE CORRODED.
